# SDR AALA20160219015

- Difficulty date: February 19, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 65,764 hours, 10,512 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T33011
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING FUEL FILL PORT FAILED RESISTANCE CHECK, DUE TO CORROSION ON WING SKIN.  COMPLETED REPAIR IAW EA 257997 & SRM 51-20-02.  ACFT IN BASE MX.
